Thunderstorm Wind, Laurel
- When
- April 7, 10:18 PM EST to 10:21 PM EST
- Where
- Laurel County, 2 mi N of London
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 37.167, -84.083
Several trees down.
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before the first event at Apr 7, 2:45 PM EST, 7 hours 33 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON KY 345 PM EDT FRI APR 7 2006 .DISCUSSION... SHORT TERM...(TONIGHT THROUGH MONDAY NIGHT) MAJOR SEVERE EVENT ONGOING OFF TO THE WEST IN RESPONSE TO DEEP TONGUE OF MOISTURE CONVERGENCE BEING PULLED UP FROM THE GULF AS WELL AS VIGOROUS CLOSED LOW SPIRALING IN STRONG MID LEVEL WIND PROFILE. MORE FAVORABLE AIRMASS CONTINUES TO BE WEST...HOWEVER OUR LUCK IS STARTING TO RUN OUT AS DEWPOINTS HAVE BEEN COMING UP MORE RAPIDLY IN THE PAST FEW HOURS. SUPERCELL STRUCTURES HAVE BEEN LONG-LIVED WHILE MOVING NORTHEAST...FOLLOWING THE MOISTURE TONGUE. SOME OF THESE ARE MOVING MORE EAST TOWARD THE INTERSTATE 75 CORRIDOR AND WHILE HAVING SHOWN SOME SIGNS OF WEAKENING AS THEY TRAVEL EAST...ARE STILL VERY MUCH SEVERE IN NATURE...AND WILL CONTINUE TO POSE A HAIL/WIND AND EVEN ISOLATED TORNADO THREAT THROUGH THE EARLY EVENING BEFORE BEST INSTABILITY IS TEMPORARILY TAPPED. COLD FRONT WILL INITIATE ANOTHER LINE OF STORMS LATER ON TONIGHT AS IT DROPS DOWN OUT OF THE NORTH. WIND PROFILE IS STILL GOOD...SO SOME EMBEDDED SEVERE LINEAR STRUCTURES WILL BE POSSIBLE AS THE BOUNDARY PLOWS THROUGH. ANY TRAINING STORMS WILL HAVE TO BE MONITORED FOR ISOLATED HYDRO PROBLEMS...ESPECIALLY ANY AREAS THAT GET SOAKED FROM EARLIER STORMS. SHOWERS AND A FEW THUNDERSTORMS WILL LINGER INTO TOMORROW MORNING...BEFORE FRONT EXITS TO THE SOUTHEAST. COOLER AND DRIER WEATHER WILL FOLLOW...WITH A GOOD POTENTIAL FOR FROST SUNDAY MORNING AND EVEN MONDAY MORNING...PARTICULARLY IN THE SHELTERED VALLEYS WHERE DECOUPLING WILL BE MORE LIKELY. EXTENDED...(TUESDAY THROUGH FRIDAY) MODERATING TEMPERATURES CAN BE EXPECTED THROUGH THE END OF THE WORK WEEK AS HEIGHTS GENERALLY RECOVER THROUGHOUT THE PERIOD. A WEAKER TROUGH AND ASSOCIATED FRONTAL BOUNDARY WILL APPROACH ON WEDNESDAY AND EXIT BY THURSDAY. HAVE ONLY INCLUDED SLIGHT CHANCE POPS TO COVER THIS FEATURE. && .PREV DISCUSSION... 1144 AM EDT FRI APR 7 2006 TEMPS HAVE WARMED FASTER THAN EXPECTED...AND NEW GUIDANCE CAME IN WARMER THAN PREVIOUSLY FORECAST. HAVE RAISED TEMPS TO ALLOW FOR UPPER 70S TODAY. DEW POINTS HAVE ALSO JUMPED HIGHER...INTO THE 50S...DURING THE MORNING. STILL HIGHER DEW POINTS MAY BE REALIZED THIS AFTERNOON...ESPECIALLY IN OUR WESTERN COUNTIES. HAVE AN INCREASING CONCERN FOR SEVERE THUNDERSTORMS THIS AFTERNOON... ESPECIALLY IN OUR WESTERN COUNTIES. 350 AM EDT FRI APR 7 2006 88D HAS WIDELY SCT SHRA ACROSS THE CWFA WITH THE BEST COVERAGE IN THE BLUEGRASS AND ALONG THE TN BORDER. A FEW LTGN STRIKES IN NRN KY...JUST EAST OF OUR NRN COUNTIES. 7Z SFC CHART HAS A WARM FNT FROM A LOW PRESS OVER LNK...JUST SOUTH OF HUF...NORTH OF SDF/LEX/JKL... BUT SOUTH OF CVG/HTS. BULK OF ISENTROPIC PCPN IN ERN OH TO W/VA. WARM FNTL PCPN SHOWING UP AS A FAIRLY WELL DEFINED LINE FROM JUST NORTH OF BMI/IND/LEX/IOB. IT LOSES ITS IDENTITY AS IT GETS INTO THE HILLS OF ERN KY WITH LITTLE PCPN TO MARK THE PASSAGE. A LINE OF ENHANCED THETA-E TSRA FROM HUF TO PAH WITH NUMEROUS LTGN STRIKES TO MARK ITS LOCATION. MOST OF THE COMMONWEALTH WILL BE CAUGHT IN BETWEEN TWO SYSTEMS TODAY. A CLOSED LOW IN THE CENTRAL PLAINS WILL DROP SOUTHEAST AND OPEN UP IN RESPONSE TO A VORT MAX ROTATING AROUND IT. THIS WILL BRING SHRA/TSRA TO THE TN VLY THIS AFTERNOON. IT WILL BE ENHANCED WITH THE DAYTIME HEATING BUT LIMITED BY THE CLOUD COVER. THEN AS A DEFORMATION ZONE DEVELOPS IN THE NRN STREAM IN THE LOWER GT LKS AND DROPS INTO THE LOWER OH VLY...IT WILL PUSH A RATHER VIGOROUS SQUALL LINE AHEAD BRINGING ANOTHER AND POTENTIALLY MORE INTENSE ROUND OF WEATHER TO THE AREA GENERALLY BETWEEN 02 AND 10Z. COOLER AND DRIER AIR WILL PUSH INTO THE AREA BEHIND THE SQUALL LINE WITH A RAPID DECREASE IN PCPN COVERAGE. LOOK FOR TEMPERATURES TO REMAIN RATHER WARM OVERNIGHT UNTIL FNTL PASSAGE TOWARDS DAWN AND THEN A SIGNIFICANT WIND SHIFT TO THE NORTH WILL KEEP MINIMAL DIURNAL GAINS FROM THE SUN WITH TEMPS ONLY RISING INTO THE LOWER 50S ON SAT AFTER MID 70S TODAY. BEHIND THE COLD FNT EXPECT FAIR WEATHER WITH A GRADUAL WARMING TREND. HIGHS WILL APPROACH 60 FOR SUN...MID 60S ON MON...AND LOWER 70S BY WED. THE NEXT POTENTIAL WEATHER MAKER WILL CROSS THE GT LKS LATE WED...DRAGGING A WEAK BOUNDARY THRU THE CWFA WED NITE/THU BUT LITTLE PCPN AND PRACTICALLY NO DROP IN TEMPS. WILL HAVE TO KEEP AN EYE ON THE LOW TEMPS SUN MORNING AS ALL THE MODELS ARE DROPPING THE MERCURY INTO THE LOWER 30S. IF THE COLD AIR REALLY RUSHES IN...WE MAY SEE A DECENT FROST WITH CROPS AND GARDENS JUST STARTING TO GROW. 1105 PM EDT THU APR 6 2006 UPDATED THE TEMPERATURES AND WINDS FOR THE REST OF TONIGHT...AND GOT RID OF THE EVENING WORDING. THE PRECIPITATION HAS TAPERED OFF SOME COMPARED TO EARLIER THIS EVENING. THERE WILL CONTINUE TO BE SOME ISOLATED SHOWERS POSSIBLE THROUGH THE MORNING HOURS. THE RADAR IS SHOWING SOME AREAS OF PRECIPITATION WHICH ARE MOVING TOWARD THE AREA. THERE IS STILL AN ISOLATED CLAP OF THUNDER EMBEDDED IN SOME OF THE SHOWERS THAT ARE APPROACHING. STARTING AT ABOUT 2 PM EDT ON FRIDAY...CONDITIONS WILL BE RIPE FOR THE DEVELOPMENT OF POTENTIALLY SEVERE THUNDERSTORMS. THE ISSUE WILL BE...GETTING THE STORMS INITIATED. THE FRONT WILL STILL BE WELL TO THE WEST AND WILL NOT BE MOVING THROUGH THE AREA UNTIL LATE FRIDAY NIGHT. IF SOME CONVECTION GETS GOING...THERE WILL BE A LOT OF UNSTABLE AIR FOR THESE STORMS TO GROW. SPC HAS THE AREA IN A SLIGHT RISK FOR SEVERE THUNDERSTORMS. WE REALLY WILL HAVE TO WAIT UNTIL TOMORROW TO SEE WHERE THESE STORMS INITIATE...HOWEVER WE SHOULD BE PREPARED FOR POTENTIAL SEVERE THUNDERSTORMS. THE REST OF THE FORECAST IS ON TRACK. && .JKL WATCHES/WARNINGS/ADVISORIES...NONE. && GEOGERIAN
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON KY 421 PM EDT FRI APR 7 2006 KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-081100- FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE- JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN- ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT- OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE- INCLUDING THE CITIES OF...FLEMINGSBURG...MOUNT STERLING... OWINGSVILLE...MOREHEAD...IRVINE...STANTON...FRENCHBURG... MOUNT VERNON...MCKEE...SOMERSET...LONDON...MONTICELLO... WHITLEY CITY...CORBIN...WILLIAMSBURG...BARBOURVILLE...MIDDLESBORO... PINEVILLE...HARLAN...SANDY HOOK...WEST LIBERTY...PAINTSVILLE... CAMPTON...SALYERSVILLE...PRESTONSBURG...BEATTYVILLE...JACKSON... HINDMAN...BOONEVILLE...HAZARD...MANCHESTER...HYDEN...WHITESBURG... INEZ...PIKEVILLE 421 PM EDT FRI APR 7 2006 ...TORNADO WATCH 165 IN EFFECT UNTIL 11 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...TONIGHT. SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS THE AREA THROUGH THE OVERNIGHT HOURS. THE MAIN THREATS WILL BE LARGE HAIL AND DAMAGING WINDS...HOWEVER ISOLATED TORNADOES WILL ALSO BE POSSIBLE. ADDITIONALLY...ANY THUNDERSTORMS THAT PASS REPEATEDLY OVER THE SAME AREA WILL POSE AN ISOLATED FLASH FLOODING THREAT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS EARLY SATURDAY MORNING AS WELL AS WEDNESDAY THROUGH THURSDAY. THESE STORMS ARE EXPECTED TO REMAIN BELOW SEVERE LIMITS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE WEATHER TONIGHT. GEOGERIAN
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
852 PM EDT FRI APR 07 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM TSTM WND DMG 3 NW VICTORY 37.29N 84.14W
04/07/2006 LAUREL KY LAW ENFORCEMENT
FEW TREES DOWN. LARGE LIMBS ALSO REPORTED DOWN IN THE
ROAD.
&&
WJMPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
940 PM EDT FRI APR 07 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM HAIL WOOTON 37.18N 83.30W
04/07/2006 E1.75 INCH LESLIE KY TRAINED SPOTTER
GOLF BALL SIZED HAIL REPORTED.
0500 PM TSTM WND DMG SALYERSVILLE 37.75N 83.06W
04/07/2006 MAGOFFIN KY FIRE DEPT/RESCUE
FEW LARGE TREE LIMBS DOWN.
&&
WJMPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
1002 PM EDT FRI APR 07 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM TSTM WND DMG 10 W MONTICELLO 36.84N 85.03W
04/07/2006 WAYNE KY LAW ENFORCEMENT
SEVERAL TREES DOWN ON POWER LINES.
&&
WJMPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
1012 PM EDT FRI APR 07 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0529 PM TSTM WND DMG 10 S INEZ 37.72N 82.54W
04/07/2006 MARTIN KY LAW ENFORCEMENT
ROOF BLOWN OFF A MOBILE HOME. 3 TREES ALSO BLOWN DOWN.
&&
WJMPRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE JACKSON KY
1050 PM EDT FRI APR 07 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM HAIL EUBANK 37.28N 84.65W
04/07/2006 E0.75 INCH PULASKI KY TRAINED SPOTTER
0414 PM HAIL 2 N SANDGAP 37.51N 84.09W
04/07/2006 E0.75 INCH JACKSON KY LAW ENFORCEMENT
HAIL COVERING GROUND TWO INCHES DEEP.
0425 PM TSTM WND DMG HEIDELBERG 37.56N 83.78W
04/07/2006 LEE KY CO-OP OBSERVER
FEW TREES DOWN.
0428 PM HAIL 5 S IRVINE 37.62N 83.97W
04/07/2006 E0.75 INCH ESTILL KY PUBLIC
0428 PM HAIL 4 WSW BEATTYVILLE 37.56N 83.77W
04/07/2006 E1.00 INCH LEE KY NWS EMPLOYEE
0430 PM TSTM WND DMG 3 NW VICTORY 37.29N 84.14W
04/07/2006 LAUREL KY LAW ENFORCEMENT
FEW TREES DOWN. LARGE LIMBS ALSO REPORTED DOWN IN THE
ROAD.
0445 PM HAIL 10 E MANCHESTER 37.15N 83.59W
04/07/2006 E1.00 INCH CLAY KY TRAINED SPOTTER
HAIL ALMOST COVERED THE GROUND.
0445 PM TSTM WND DMG VINCENT 37.47N 83.77W
04/07/2006 OWSLEY KY TRAINED SPOTTER
FOUR 8-10 INCH TREE LIMBS IN ROAD.
0452 PM HAIL 1 S SOUTH WILLIAMSON 37.66N 82.28W
04/07/2006 E0.75 INCH PIKE KY AMATEUR RADIO
0455 PM TSTM WND DMG PEBWORTH 37.50N 83.73W
04/07/2006 OWSLEY KY LAW ENFORCEMENT
PORTABLE METAL ONE CAR GARAGE LIFTED AND DEPOSITED ON
CHERRY LANE 75 FEET FROM ORIGINAL LOCATION.
0455 PM TSTM WND DMG 3 E BOONEVILLE 37.48N 83.62W
04/07/2006 OWSLEY KY LAW ENFORCEMENT
ROOF BLOWN OFF OF HOUSE ON ROUTE 30.
0457 PM TSTM WND DMG MONTICELLO 36.84N 84.85W
04/07/2006 WAYNE KY LAW ENFORCEMENT
POWER LINES BLOWN DOWN.
0500 PM TSTM WND DMG SALYERSVILLE 37.75N 83.06W
04/07/2006 MAGOFFIN KY FIRE DEPT/RESCUE
FEW LARGE TREE LIMBS DOWN.
0500 PM TSTM WND DMG 4 SW MANCHESTER 37.11N 83.82W
04/07/2006 CLAY KY LAW ENFORCEMENT
SEVERE ROOF DAMAGE TO 4-5 HOMES ON CURRY BRANCH ROAD NEAR
PIGEONROOST.
0500 PM HAIL THOUSANDSTICKS 37.19N 83.43W
04/07/2006 E1.75 INCH LESLIE KY TRAINED SPOTTER
HAIL CRACKED CAR WINDSHIELD.
0507 PM HAIL WOOTON 37.18N 83.30W
04/07/2006 E1.00 INCH LESLIE KY PUBLIC
0510 PM TSTM WND DMG 10 W MONTICELLO 36.84N 85.03W
04/07/2006 WAYNE KY LAW ENFORCEMENT
SEVERAL TREES DOWN ON POWER LINES.
0510 PM TSTM WND DMG WATTS 37.44N 83.31W
04/07/2006 BREATHITT KY LAW ENFORCEMENT
3 ROOFS BLOWN OFF OF STRUCTURES.
0515 PM TSTM WND DMG MARTIN 37.57N 82.76W
04/07/2006 FLOYD KY CO-OP OBSERVER
TWO 50 FOOT TREES BLOWN DOWN. 2 INCH METAL FLAG POLE BENT
AT BASE WITH POLE TOUCHING GROUND.
0515 PM HAIL WOOTON 37.18N 83.30W
04/07/2006 E1.75 INCH LESLIE KY TRAINED SPOTTER
GOLF BALL SIZED HAIL REPORTED.
0515 PM TSTM WND DMG 4 W PRESTONSBURG 37.67N 82.84W
04/07/2006 FLOYD KY TRAINED SPOTTER
24 INCH PINE TREE BLOWN DOWN.
0515 PM HAIL HAZARD 37.25N 83.20W
04/07/2006 E1.00 INCH PERRY KY TRAINED SPOTTER
HAIL OCCURRED AT WYMT REPORTED BY TV METEOROLOGIST.
0520 PM HAIL LONDON 37.13N 84.08W
04/07/2006 E0.88 INCH LAUREL KY TRAINED SPOTTER
NICKEL SIZED HAIL AND 1.5 INCHES OF RAIN.
0520 PM HAIL MOUSIE 37.42N 82.88W
04/07/2006 E0.75 INCH KNOTT KY TRAINED SPOTTER
0.75 INCH HAIL AND FEW LARGE LIMBS BLOWN DOWN.
0529 PM TSTM WND DMG 10 S INEZ 37.72N 82.54W
04/07/2006 MARTIN KY LAW ENFORCEMENT
ROOF BLOWN OFF A MOBILE HOME. 3 TREES ALSO BLOWN DOWN.
0530 PM TSTM WND DMG PIKEVILLE 37.48N 82.51W
04/07/2006 PIKE KY LAW ENFORCEMENT
THROUGHOUT THE CITY, MULTIPLE TREES WERE BLOWN DOWN.
POWER LINES AND FENCING BLOWN DOWN ALSO.
0530 PM TSTM WND DMG COAL RUN 37.51N 82.56W
04/07/2006 PIKE KY LAW ENFORCEMENT
ROOF BLOWN OFF OF A HOUSE AT BROAD BOTTOM.
0532 PM TSTM WND DMG PIKEVILLE 37.48N 82.51W
04/07/2006 PIKE KY AMATEUR RADIO
12 INCH TREE BLOWN DOWN. SHUTTERS BLOWN OFF OF HOUSE.
0533 PM HAIL 15 S MARTIN 37.35N 82.76W
04/07/2006 E0.88 INCH FLOYD KY TRAINED SPOTTER
HAIL COVERED THE GROUND.
0538 PM TSTM WND DMG 15 NE PIKEVILLE 37.63N 82.32W
04/07/2006 PIKE KY EMERGENCY MNGR
BUILDING COLLAPSED.
0538 PM TSTM WND DMG 1 S SOUTH WILLIAMSON 37.66N 82.28W
04/07/2006 PIKE KY AMATEUR RADIO
FENCES AND SEVERAL LARGE TREES DOWN.
0540 PM TSTM WND DMG KIMPER 37.50N 82.35W
04/07/2006 PIKE KY EMERGENCY MNGR
MOBILE HOME OVERTURNED.
0545 PM TSTM WND DMG 15 SSW PRESTONSBURG 37.47N 82.87W
04/07/2006 FLOYD KY TRAINED SPOTTER
AT ESTILL ON ROUTE 7, 3 LARGE TREES DOWN. 1 TREE TOPPLED
ONTO POWER LINE AND RESTING ONTOP OF STORAGE BUILDING.
SEVERE ROOF DAMAGE TO 4 HOMES.
0545 PM TSTM WND DMG JAMBOREE 37.51N 82.13W
04/07/2006 PIKE KY EMERGENCY MNGR
DEBRIS FROM BUILDINGS REPORTED IN THE JAMBOREE AND PHELPS
AREAS.
0545 PM TSTM WND DMG PIKEVILLE 37.48N 82.51W
04/07/2006 PIKE KY LAW ENFORCEMENT
TREES DOWN THROUGHOUT THE CITY OF PIKEVILLE. 0.88 INCH
HAIL WAS ALSO REPORTED.
0609 PM HAIL STEARNS 36.69N 84.48W
04/07/2006 E1.00 INCH MCCREARY KY CO-OP OBSERVER
0610 PM HAIL WHITLEY CITY 36.72N 84.48W
04/07/2006 E0.88 INCH MCCREARY KY PUBLIC
0620 PM HAIL 4 NW MIDDLESBORO 36.65N 83.77W
04/07/2006 E0.75 INCH BELL KY PUBLIC
HAIL OCCURRED AT LOG MOUNTAIN.
0625 PM HAIL 11 S PINEVILLE 36.60N 83.70W
04/07/2006 E0.75 INCH BELL KY TRAINED SPOTTER
0625 PM HAIL WILLIAMSBURG 36.74N 84.17W
04/07/2006 E0.88 INCH WHITLEY KY TRAINED SPOTTER
0629 PM HAIL W WILLIAMSBURG 36.74N 84.17W
04/07/2006 E0.88 INCH WHITLEY KY TRAINED SPOTTER
&&
WJMPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
1106 PM EDT FRI APR 07 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1055 PM TSTM WND DMG 5 NW MOUNT VERNON 37.41N 84.41W
04/07/2006 ROCKCASTLE KY LAW ENFORCEMENT
1 TREE DOWN IN THE WEST BOUND LANE ON HWY 150 AT RT 461
AND 150 LIGHT.
&&
WJMThe Jackson,KY radar (KJKL), 83 km away, was scanning. The volume nearest the first event began at 03:18 UTC.
1 thunderstorm wind. Local standard time, as filed.
Several trees down.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Kentucky in 2006Every state in 2006This day in weather historyWarnings in Kentucky, April 2006
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5500349.